RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 2, Pages 83–92 (Mi uzku1120)  

On completely regular graphs with $k=11, $ $\lambda=4$

K. S. Efimov, A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: It is well known that if $\Gamma$ is a connected edge-regular graph with $b_1=1$, then $\Gamma$ is a polygon or a complete multipartite graph $K_{n\times2}$. A. A. Makhnev and his students have studied completely regular graphs with $2\le b_1\le5$. In our earlier article, the study of completely regular graphs with $b_1=6$ was reduced to the investigation of graphs with $k\in\{10,11,12\}$. Together with M. S. Nirova, we considered the case $b_1=6$, $k=10$. This paper deals with completely regular graphs with $b_1=6$ and $k=11$.

Keywords: graph, completely regular graph.

Full text: PDF file (237 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 16.01.2012

Citation: K. S. Efimov, A. A. Makhnev, “On completely regular graphs with $k=11, $ $\lambda=4$”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 2, Kazan University, Kazan, 2012, 83–92

Citation in format AMSBIB
\Bibitem{EfiMak12}
\by K.~S.~Efimov, A.~A.~Makhnev
\paper On completely regular graphs with $k=11, $ $\lambda=4$
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 2
\pages 83--92
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1120}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1120
  • http://mi.mathnet.ru/eng/uzku/v154/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:207
    Full text:44
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019